Alert archive / Iowa / Tornado Warnings in 2024
Tornado Warning 23, NWS Quad Cities, IA
NWS Quad Cities, IA issued this tornado warning at May 24, 2024, 5:54 AM CDT for Iowa County, Keokuk County, Washington County, Iowa. It was in force for 51 min. 8 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 24, 2024, 5:54 AM CDT (10:54 UTC)
- Expired
- May 24, 2024, 6:45 AM CDT
- In force
- 51 min
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
Counties Iowa County, IA, Keokuk County, IA, Washington County, IA
The radar
The Des Moines radar (KDMX), 129 km from the middle of the area, began a volume at 10:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 24, 5:56 AM CDT | TORNADO | Delta, IA | An NWS survey team found damage consistent with an EF-1 tornado, just northwest of Delta, Iowa, in Keokuk County early Friday morning. The brief tornado had estimated winds around 110 mph, and caused significant damage to trees and outbuildings. There were no |
| May 24, 6:00 AM CDT | TORNADO | Delta, IA | Structural damage. Estimated time. |
| May 24, 6:18 AM CDT | TSTM WND DMG | 2 Se Millersburg, IA | Damage to shed at this location. Possible tornado. Time based on radar. |
| May 24, 6:26 AM CDT | TORNADO | Wellman, IA | A tornado developed southwest of Wellman in Washington County, and tracked quickly to the northeast along a path through the Amish and Frytown areas in Johnson County. The tornado caused damage to homes, outbuildings, and trees. No injuries were reported. Than |
| May 24, 6:28 AM CDT | TORNADO | 3 E Kinross, IA | Reported tornado east of Kinross. Stated to be 50 yards wide on the ground for roughly a mile to mile and a half. |
| May 24, 6:28 AM CDT | TORNADO | 3 E Kinross, IA | Reported tornado east of Kinross. Stated to be 50 yards wide on the ground for roughly a mile to mile and a half. |
| May 24, 6:35 AM CDT | TORNADO | Wellman, IA | Law Enforcement reported tornado at Wellman. |
| May 24, 6:35 AM CDT | TORNADO | Wellman, IA | Law Enforcement reported tornado at Wellman. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this tornado warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 24, 2:44 AM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 10.9 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2523 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 17 m²/s²
- 0-3 km storm-relative helicity
- 82 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
268
WFUS53 KDVN 241054
TORDVN
IAC095-107-183-241145-
/O.NEW.KDVN.TO.W.0023.240524T1054Z-240524T1145Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Quad Cities IA/IL
554 AM CDT Fri May 24 2024
The National Weather Service in the Quad Cities has issued a
* Tornado Warning for...
Keokuk County in southeastern Iowa...
Northwestern Washington County in southeastern Iowa...
Iowa County in east central Iowa...
* Until 645 AM CDT.
* At 554 AM CDT, severe thunderstorms capable of producing both
tornadoes and extensive straight line wind damage were located near
Thornburg, or 12 miles east of Montezuma, moving northeast at 55
mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* These dangerous storms will be near...
North English, Millersburg, and Lake Iowa Park around 600 AM CDT.
Williamsburg, Parnell, and Genoa Bluff around 605 AM CDT.
Marengo, Conroy, and Upper South Amana around 610 AM CDT.
Other locations in the path of this tornadic thunderstorm include
Homestead, West Amana, High Amana, Middle Amana, South Amana, Iowa
County Fairgrounds, Amana and East Amana.
This includes Interstate 80 in Iowa between mile markers 208 and 228.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4151 9241 4151 9230 4165 9230 4186 9207
4186 9184 4126 9182 4117 9241
TIME...MOT...LOC 1054Z 231DEG 46KT 4153 9230
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
RP Kinney3 follow-up statements
765
WWUS53 KDVN 241104
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
604 AM CDT Fri May 24 2024
IAC095-107-183-241145-
/O.CON.KDVN.TO.W.0023.000000T0000Z-240524T1145Z/
Keokuk IA-Washington IA-Iowa IA-
604 AM CDT Fri May 24 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 645 AM CDT FOR KEOKUK...
NORTHWESTERN WASHINGTON AND IOWA COUNTIES...
At 604 AM CDT, a severe squall line capable of producing both
tornadoes and extensive straight line wind damage was located over
Gibson, or 10 miles southeast of Montezuma, moving northeast at 50
mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
These dangerous storms will be near...
Keswick, Millersburg, and Lake Iowa Park around 610 AM CDT.
Other locations in the path of this tornadic thunderstorm include
Williamsburg, North English, Genoa Bluff, Ladora, Parnell, Conroy,
Marengo, Upper South Amana, South Amana, Iowa County Fairgrounds,
Amana, Homestead, West Amana, High Amana, Middle Amana and East
Amana.
This includes Interstate 80 in Iowa between mile markers 208 and 228.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4151 9241 4151 9230 4165 9230 4186 9207
4186 9184 4126 9182 4117 9241
TIME...MOT...LOC 1104Z 231DEG 42KT 4149 9238
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
RP Kinney595
WWUS53 KDVN 241117
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
617 AM CDT Fri May 24 2024
IAC095-107-183-241145-
/O.CON.KDVN.TO.W.0023.000000T0000Z-240524T1145Z/
Keokuk IA-Washington IA-Iowa IA-
617 AM CDT Fri May 24 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 645 AM CDT FOR KEOKUK...
NORTHWESTERN WASHINGTON AND IOWA COUNTIES...
At 616 AM CDT, a severe squall line capable of producing both
tornadoes and extensive straight line wind damage was located near
North English, or 12 miles north of Sigourney, moving east at 55 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
These dangerous storms will be near...
North English, South English, Parnell, Kinross, and Holbrook
around 620 AM CDT.
Other locations in the path of this tornadic thunderstorm include
Wellman.
This includes Interstate 80 in Iowa between mile markers 208 and 228.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4151 9241 4151 9230 4165 9230 4186 9207
4186 9184 4126 9182 4117 9241
TIME...MOT...LOC 1116Z 259DEG 50KT 4151 9214
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
RP Kinney197
WWUS53 KDVN 241124
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
624 AM CDT Fri May 24 2024
IAC095-107-183-241145-
/O.CON.KDVN.TO.W.0023.000000T0000Z-240524T1145Z/
Keokuk IA-Washington IA-Iowa IA-
624 AM CDT Fri May 24 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 645 AM CDT FOR KEOKUK...
NORTHWESTERN WASHINGTON AND IOWA COUNTIES...
At 623 AM CDT, a severe squall line capable of producing both
tornadoes and extensive straight line wind damage was located over
Millersburg, or 15 miles south of Marengo, moving northeast at 45
mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
These dangerous storms will be near...
Williamsburg, Parnell, Conroy, and Holbrook around 630 AM CDT.
Upper South Amana, Homestead, West Amana, High Amana, and South
Amana around 635 AM CDT.
Other locations in the path of this tornadic thunderstorm include
Amana, East Amana and Middle Amana.
This includes Interstate 80 in Iowa between mile markers 208 and 228.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4151 9230 4165 9230 4186 9207 4186 9184
4126 9182 4117 9241 4139 9229
TIME...MOT...LOC 1123Z 224DEG 40KT 4158 9211
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
RP KinneyWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this tornado warning went out at May 24, 3:27 AM CDT, 2 hours 27 minutes earlier. Its key messages:
- An active day of thunderstorms is on tap, with widespread strong to severe storms possible later this morning through the afternoon hours
- Drying off and cooling down for tonight
- Active flow regime will keep periodic chances for precipitation Saturday night into Tuesday. Strong to severe thunderstorms are expected Saturday night into Sunday.
- Quiet weather is expected for the middle of the period as ridging builds across the central US, bringing NW flow to the region. Late in the period the chance for precipitation returns.
Area forecast discussion, May 24, 3:27 AM CDT, 2 hours 27 minutes before
Area Forecast Discussion
National Weather Service Quad Cities IA IL
327 AM CDT Fri May 24 2024
.KEY MESSAGES...
- An active day of thunderstorms is on tap, with widespread
strong to severe storms possible later this morning through
the afternoon hours
- Drying off and cooling down for tonight
- Active flow regime will keep periodic chances for
precipitation Saturday night into Tuesday. Strong to severe
thunderstorms are expected Saturday night into Sunday.
- Quiet weather is expected for the middle of the period as
ridging builds across the central US, bringing NW flow to the
region. Late in the period the chance for precipitation returns.
&&
.SHORT TERM /THROUGH TONIGHT/...
Issued at 322 AM CDT Fri May 24 2024
Our severe weather season rolls on today, with our next round(s) of
thunderstorms in our area. Synoptically, we are tracking an
approaching shortwave trough, which is becoming negatively-tilted
with time. The leading shortwave can be seen very well over western
South Dakota on mid-level water vapor imagery. At the surface, an
area of low pressure over north-central South Dakota will lift
northeastward and strengthen with time. An attendant cold front will
sweep through the area this afternoon, as well. So we will have at
least a few rounds of strong to severe convective potential today.
As of 3 AM this morning, there have been already been a few severe
thunderstorms in northern Missouri into south-central Iowa, which
should gradually creep northward across our western CWA. Strong
winds and large hail will be the main threats with these storms, as
we already have a Severe Thunderstorm Watch in effect for our
western two tiers of counties. Attention then turns to a large MCS
that has developed over eastern Nebraska and is currently making its
way towards our area, picking up speed. The high-res guidance have
been very inconsistent on the timing of this MCS, but in general, it
should arrive around or after sunrise this morning coinciding with a
southerly 30 to 40+ kt low-level jet. Most-unstable CAPE ahead of
the MCS is progged around 1000 to 2000 J/kg, per the HREF ensemble
mean, as well as deep-layer shear of around 30 to 40 knots.
Additionally, one concern with this convective line is the
possibility for QLCS mesovortex tornadoes embedded in the line
(there have been several developing along the line earlier this
morning!). 0-3 km bulk shear vectors are oriented southwest to
northeast, with magnitudes around 30 to 40 knots per the RAP
guidance, so although the MCS is expected to move from west to east,
any convective elements that translate northeastward and surge/bow
out could tap into this low-level shear to generate a brief tornado.
The AM MCS is expected to exit the region by mid-day, but we aren't
done with convection! The aforementioned cold front will quickly
follow the departing MCS, leading to additional convection as
southerly warm air advection should help with temperature recovery
and leading to destabilization. Initial storm modes could be
supercellular before becoming more of a multi-cell cluster with
time, so all modes of hazards are expected, once again. Mixed-layer
CAPE values will increase to around 1500 to 2500 J/kg, with
sufficient deep-layer shear for organized updrafts. SPC has expanded
the Slight Risk (level 2 of 5) for severe storms to include nearly
the entire CWA. To top this all off, Pwat values of 1.4 to 1.8
inches, and enhanced water vapor transport, along with dew points in
the lower to middle 60s, will result in a pretty moist atmosphere,
so heavy rainfall and flooding is also a potential. As such, we have
issued a Flood Watch to include areas of eastern Iowa from Highway
92 and points north. We will have to watch out for both flash
flooding and exacerbated river flooding.
Eventually, the cold front convection will end from west to east
late this afternoon into the early evening hours, and we will have a
quiet, but cool, night tonight into Saturday morning. Overnight lows
should fall to the middle 40s northwest to the lower 50s
southeast.
&&
.LONG TERM /SATURDAY THROUGH THURSDAY/...
Issued at 322 AM CDT Fri May 24 2024
The period starts out with a nearly stationary closed low located
over central Canada. A series of shortwaves are expected to rotate
south of this low and into the area for the weekend. The first two
are expected Sunday and Monday morning, with another two expected
later Monday and again on Tuesday. The effective boundary between
better BL moisture is just south of the area. As each of these
waves approaches, the boundary is expected to move north and then
south again after each wave passes. Where this boundary sets up
will drive the better convection during each event. After
Tuesday, ridging builds into the area. This is short-lived as
another trof digs into the western CONUS.
Saturday night into Sunday, a compact shortwave will move through
the area. Short-lived moisture return associated with the height
falls and strong LLJ of 55-60kts, will try to bring a warm
front north overnight. Models indicate convection will form and
move across the area. Deep layer shear is strong, leading to
updraft organization. The main question is how far north does
the instability get. It does seem as though some of the southern
CWA could see strong to severe storms with large hail and
damaging winds. The larger issue may be heavy rain from this
system. 1 to 3 inches of rain could fall Sunday AM. This would
likely exacerbate any river flooding across the area as well
and could even lead to some flash flooding, especially after the
rainfall today.
Unfortunately, it looks like there may be a chance for rain/storms
on Memorial Day. Confidence is lower as POPs are around 30%. Some
guidance has showers and storms; others are dry. This is tied
to a wave later into day on Monday. Some guidance is a little
more robust on it and thus have some showers and storms. We will
need to watch the trend in the guidance to see if this threat
will materialize.
&&
.AVIATION /06Z TAFS THROUGH 06Z SATURDAY/...
Issued at 1255 AM CDT Fri May 24 2024
VFR conditions were observed across the area early this morning,
but this will be short-lived as a period of thunderstorms will
move through the area later on this morning, lasting through the
afternoon hours. The latest high-res models are showing various
solutions for coverage of these thunderstorms, so confidence in
timing is rather low. However, we are confident that the
thunderstorms, along with heavy rainfall, will lead to MVFR/IFR
conditions, and perhaps some isolated LIFR visibilities, along
with gusty winds in excess of 30 knots. We have used TEMPO
groups to highlight the most likely time frame for this
morning's storms. Then, a cold front will sweep through the area
this afternoon, which will bring yet another round of storms.
We have used PROB30 groups for this activity as timing will be
dependent on how things play out this morning.
&&
.HYDROLOGY...
Issued at 1025 PM CDT Thu May 23 2024
The flood warning for the North Skunk River near Sigourney has
been upgraded to Major flood category. Routed water from a
sparse data area upstream where the heaviest rain fell a few
days prior has led to a rapid rise in the last 6 hours and is
now above Major flood stage. The forecast calls for a crest of
24.5 feet by Friday afternoon, but there is uncertainty in the
amount of water that remains to move through the reach and the
crest may need to be further adjusted.
The Wapsipinicon River near DeWitt was upgraded to a Flood
warning. Major flood stage is being forecast based on routed
flow, and is supported in output from the Hydrologic Ensemble
Forecast Service Model Simulation (HEFS), which places high
confidence on reaching Major Flood stage (12.5 feet). The
forecast has gone up this evening with a crest now over 13 feet
next week. This fits near the most likely range from HEFS of
12.8-13.1 feet. Some attenuation is possible as the routed
flow moves through the river system, but at the same time there
will be additional rounds of rain Friday and Sunday of which
could total over 1 to 2 inches. There will likely be changes to
the forecast in the coming days as the rain lays out and the
extent of the routed flow is better known, so stay tuned!
Routed water and additional rain through the weekend is leading
to rises on most other tributary rivers and the mainstem of
the Mississippi, especially south. Flood warnings or watches
are in effect for portions of the Cedar, Iowa, Skunk and
southern sections of the Mississippi river so please refer to
the latest Flood Statements and Flood Warnings for details.
&&
.DVN WATCHES/WARNINGS/ADVISORIES...
IA...Flood Watch from 7 AM CDT this morning through this afternoon
for IAZ040>042-051>054-063>068-076>078.
IL...None.
MO...None.
&&
SHORT TERM...Schultz
LONG TERM...Gibbs
AVIATION...Schultz
HYDROLOGY...McClureHazardous weather outlook, May 24, 3:43 AM CDT, 2 hours 11 minutes before
Hazardous Weather Outlook National Weather Service Quad Cities IA IL 343 AM CDT Fri May 24 2024 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-250845- Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Iowa-Johnson- Cedar-Clinton-Muscatine-Scott-Keokuk-Washington-Louisa-Jefferson- Henry IA-Des Moines-Van Buren-Lee-Jo Daviess-Stephenson-Carroll- Whiteside-Rock Island-Henry IL-Bureau-Putnam-Mercer-Henderson- Warren-Hancock-McDonough-Scotland-Clark- 343 AM CDT Fri May 24 2024 This Hazardous Weather Outlook is for portions of north central Illinois...northwest Illinois...west central Illinois...east central Iowa...northeast Iowa...southeast Iowa and northeast Missouri. .DAY ONE...TODAY AND TONIGHT A few rounds of strong to severe thunderstorms are expected today, with the main rounds coming after sunrise this morning and then again this afternoon. Nearly the entire area is under a Slight Risk, or level 2 of 5, for severe weather today, with all hazards possible. Damaging wind gusts to 70 mph, large hail to the size of quarters, and a few tornadoes are possible. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY Strong to severe thunderstorms are possible Sunday. The best area for severe thunderstorms will be south of I-80 where portions of the area are in an Enhanced Risk (level 3 out of 5). Thunderstorms are possible again on Monday and Tuesday. The threat for severe weather appears low at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is likely this morning through this afternoon. GENERAL STORM MOTION OF THE DAY: Towards the east at 45 to 55 mph this morning, and then to the east-northeast around 30 to 40 mph this afternoon. JTS
In the hours before
Local storm report, May 24, 5:10 AM CDT, 44 minutes before
Preliminary Local Storm Report
National Weather Service Quad Cities IA IL
510 AM CDT Fri May 24 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 AM Tstm Wnd Gst 3 NNE Cedar Rapids 42.01N 91.66W
05/24/2024 E60 MPH Linn IA Trained Spotter
Spotter is estimating wind speeds around 60
mph.
&&
EHThe office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 23, 9:08 PM CDT | River Flood Warning | DVN | Clinton, Scott | 15 days |
| May 23, 9:16 PM CDT | River Flood Watch | DVN | Des Moines, Louisa | 47 hr |
| May 23, 10:07 PM CDT | River Flood Watch | DVN | Des Moines, Henry, Lee | 4 days |
| May 24, 2:38 AM CDT | Flood Watch | DVN | Benton, Buchanan, Cedar, Clinton, Delaware, Dubuque and 10 more | 13 hr |
| May 24, 3:37 AM CDT | Severe Thunderstorm Warning | DVN | Jefferson, Keokuk, Washington | 38 min |
| May 24, 4:11 AM CDT | Severe Thunderstorm Warning | DVN | Iowa, Johnson, Keokuk, Louisa, Washington | 49 min |
| May 24, 4:47 AM CDT | Severe Thunderstorm Warning | DVN | Louisa, Muscatine, Washington | 43 min |
| May 24, 5:01 AM CDT | Severe Thunderstorm Warning | DVN | Jones, Linn | 44 min |
| May 24, 5:16 AM CDT | Severe Thunderstorm Warning | DVN | Iowa, Keokuk | 59 min |
| May 24, 6:05 AM CDT | Severe Thunderstorm Warning | DVN | Iowa, Jefferson, Johnson, Keokuk, Washington | 40 min |
| May 24, 6:13 AM CDT | Severe Thunderstorm Warning | DVN | Benton, Buchanan, Linn | 47 min |
| May 24, 6:29 AM CDT | Tornado Warning | DVN | Iowa, Johnson, Louisa, Washington | 46 min |
| May 24, 6:38 AM CDT | Severe Thunderstorm Warning | DVN | Cedar, Clinton, Des Moines, Henry, Iowa, Jefferson and 6 more | 67 min |
| May 24, 6:45 AM CDT | Severe Thunderstorm Warning | DVN | Benton, Buchanan, Cedar, Delaware, Dubuque, Jones and 1 more | 60 min |
| May 24, 7:02 AM CDT | Tornado Warning | DVN | Cedar, Johnson, Jones, Linn, Muscatine | 43 min |
| May 24, 7:08 AM CDT | Tornado Warning | DVN | Delaware, Dubuque, Jones, Linn | 52 min |
| May 24, 7:32 AM CDT | Severe Thunderstorm Warning | DVN | Cedar, Clinton, Des Moines, Louisa, Muscatine, Scott | 58 min |
| May 24, 7:39 AM CDT | Severe Thunderstorm Warning | DVN | Cedar, Clinton, Delaware, Dubuque, Jackson, Jones | 66 min |
| May 24, 7:39 AM CDT | Tornado Warning | DVN | Cedar, Clinton, Jackson, Jones, Scott | 51 min |
| May 24, 7:54 AM CDT | Tornado Warning | DVN | Dubuque, Jackson | 36 min |
| May 24, 8:00 AM CDT | Tornado Warning | DVN | Clinton, Jackson, Scott | 45 min |
| May 24, 8:26 AM CDT | Severe Thunderstorm Warning | DVN | Clinton, Scott | 64 min |
| May 24, 8:27 AM CDT | Tornado Warning | DVN | Jackson | 48 min |
| May 24, 8:37 AM CDT | Tornado Warning | DVN | Clinton, Jackson | 53 min |
| May 24, 8:43 AM CDT | Severe Thunderstorm Warning | DVN | Clinton, Jackson | 47 min |
| May 24, 10:03 AM CDT | Severe Thunderstorm Warning | DVN | Lee | 42 min |
| May 24, 10:42 AM CDT | Severe Thunderstorm Warning | DVN | Des Moines, Henry, Louisa, Muscatine | 22 min |
| May 24, 12:45 PM CDT | Severe Thunderstorm Warning | DVN | Delaware, Dubuque | 32 min |
| May 24, 1:39 PM CDT | Special Weather Statement | DVN | Dubuque | 21 min |
| May 24, 2:06 PM CDT | Special Weather Statement | DVN | Dubuque | 9 min |
| May 24, 2:33 PM CDT | Special Weather Statement | DVN | Dubuque, Jones | 42 min |
| May 24, 2:48 PM CDT | Severe Thunderstorm Warning | DVN | Dubuque, Jackson, Jones | 42 min |
| May 24, 3:53 PM CDT | Severe Thunderstorm Warning | DVN | Cedar, Clinton, Muscatine, Scott | 32 min |
| May 24, 4:45 PM CDT | River Flood Warning | DVN | Louisa | 10 days |
| May 24, 4:45 PM CDT | River Flood Warning | DVN | Louisa | 10 days |
| May 24, 4:56 PM CDT | River Flood Warning | DVN | Cedar, Johnson, Muscatine | 4 days |
| May 24, 5:06 PM CDT | Special Weather Statement | DVN | Clinton, Scott | 39 min |
| May 24, 5:30 PM CDT | Special Weather Statement | DVN | Scott | 45 min |
Nearby
Tornado Warnings in Iowa, 2024Every tornado warning in 2024Tornadoes in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.